- -

A way to optimally solve a time-dependent Vehicle Routing Problem with Time Windows

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A way to optimally solve a time-dependent Vehicle Routing Problem with Time Windows

Show full item record

Soler Fernández, D.; Albiach Vicent, J.; Martínez Molada, E. (2009). A way to optimally solve a time-dependent Vehicle Routing Problem with Time Windows. Operations Research Letters. 37(1):37-42. https://doi.org/10.1016/j.orl.2008.07.007

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/67274

Files in this item

Item Metadata

Title: A way to optimally solve a time-dependent Vehicle Routing Problem with Time Windows
Author: Soler Fernández, David Albiach Vicent, José Martínez Molada, Eulalia
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
In this paper we deal with a generalization of the Vehicle Routing Problem with Time Windows that considers time-dependent travel times and costs. Through several steps we transform this extension into an Asymmetric ...[+]
Subjects: Vehicle Routing , Time window , Time-dependent costs
Copyrigths: Reserva de todos los derechos
Source:
Operations Research Letters. (issn: 0167-6377 )
DOI: 10.1016/j.orl.2008.07.007
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.orl.2008.07.007
Project ID:
info:eu-repo/grantAgreement/MEC//TIN2005-07705-C02-01/ES/TÉCNICAS DE ENCAMINAMIENTO BASADAS EN MÚLTIPLES RUTAS PARA REDES INALÁMBRICAS AD HOC PARA EL SOPORTE DE APLICACIONES DE COMPUTACIÓN UBICUA/
Thanks:
This work has been supported by the Ministerio de Educacion y Ciencia, D. G. Investigacion of Spain (project TIN2005-07705-C02-01).
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record